MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex? Duodenal; stent,metallic,expandable,duodenal

BOSTON SCIENTIFIC CORPORATION WallFlex? Duodenal; stent,metallic,expandable,duodenal
Model Number M00565020
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal stent was attempted to be implanted in the duodenum to treat a duodenal stricture during a stent placement for duodenal stricture procedure performed on (b)(6) 2026.It was reported that during procedure, the device would not fit down the pediatric colonoscope channel.Due to the tightness of the channel, the stent was inadvertently deployed in the channel.The stent was removed from the patient, and the procedure was completed using another of the same device.There is no patient complications reported as a result of the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment.

Brand Name
WallFlex? Duodenal
Common Device Name
stent,metallic,expandable,duodenal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50803998
Report Number3005099803-2026-03834
Device Sequence Number12922570
Product Code MUM
UDI-Device Identifier08714729456490
UDI-Public(01)08714729456490(17)270728(10)37066110
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565020
Device Catalogue NumberM00565020
Device Lot Number0037066110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown